# SDR 99ZZZM309

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AT
- Make and model: Boeing 727208
- Aircraft serial: 22295
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Row 1-5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY FLOOR LIGHTS INOPERATIVE FIRST 5 ROWS.  REMOVED AND REPLACED POWER SUPPLY PER MM 33-50-00, OPS CHECKED GOOD.  (M)
